# SDR ASAA2023041942923

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 57,574 hours, 17,008 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Unknown
- Part number: 3205490040
- Part serial: YJ198501
- Condition: Faulty
- Location: #2 Engine
- Part time: 58,228 hours, 17,376 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH RECENT FAN MX #2 ENGINE TREND DATA SHOWS LOW PRESSURE ROTOR VIBRATION LEVELS ARE STILL ELEVATED. GROUNDED - YES. PERFORMED FAN TRIM BALANCE TEST 14B 3 TIMES VIBES STILL ABOVE 2.2 REF B737-800 AMM 71-00-00 TEST B. RESET ALL ENGINE #2 FAN BALANCE BOLTS TO P14 AND UPDATED THE AVM TO REFLECT BOLTS ARE P14'S. REMOVED AND REPLACED #2 ENGINE FFCC VIBRATION SENSOR IAW AMM 77-31-04. REQUIRES AVM OPS TEST. REMOVED AND REPLACED #2 ENGINE N2 SPEED SENSOR REF AMM CH 77-11-02, OPS AND LEAK CHECK DUE. REMOVED AND REPLACED N1 SPEED SENSOR #2 ENGINE REF AMM 71-11-01. OPS AND LEACK CHECK STILL REQUIRED. PERFORMED OPS AND LEAK TEST OF #2 ENGINE N1 SPEED SENSOR AND N2 SPEED SENSOR TEST GOOD, NO LEAKS NOTED REF AMM 71-00-00 #2 ENGINE VIBE 2.0 UNIT AT 86.5% N1. THE AVM SHOWS ONLY 3 OF 6 SPEED BINS. CAPTURED TEST 7 CAPTURED 5/6 BINS. INPUT SOLUTION VIBES WITHIN LIMITS, T/O PWR .9 VIBES.
